MAUDE Adverse Event Report: Life Spine, Inc. Sentry; Installer

Life Spine, Inc. Sentry; Installer
Catalog Number 161-103
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/04/2026
Type of Reportable Event Serious Injury
Event or Problem Description
"broken upon impaction.".
 
Additional Manufacturer Narrative
Visual inspection of the returned device confirmed that the threaded distal tip of the installer was fractured.The distal thread couples the lateral plate to the installer and is subjected to cantilever bending loads during impaction as the plate spikes are driven into the bone.Uneven anatomical surfaces may cause the plate spikes to engage the bone at different times, resulting in asymmetric loading and increased bending stress at the distal threaded connection.Based on the observed fracture and intended use of the device, the failure mode is consistent with fracture of the distal thread due to excessive bending loads during implant insertion, potentially amplified by uneven engagement of the plate spikes with the bone.Due to the age and service history of the device, fatigue damage from repeated use may have been a contributing factor.Fatigue damage would progressively reduce the load bearing capacity of the threaded feature until final fracture occurred during the reported use.

Brand Name
Sentry
Common Device Name
Installer
Manufacturer (Section D)
Life Spine, Inc.
13951 quality drive
huntley IL 60142
Manufacturer Contact
bridget kinard
13951 quality drive
huntley, IL 60142
+1(847)884-6117
MDR Report Key50948559
Report Number3004499989-2026-00041
Device Sequence Number9499295
Product Code KWQ
UDI-Device Identifier00190837034276
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number161-103
Device Lot NumberCNW17121R
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/25/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/08/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/31/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age65 YR
Patient SexMale